# SDR JJBA20220526050

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,885 hours, 26,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE II EXT, SUSPECTED CRACKS (12X) FOUND ON LH SIDE SKIN BTW FR 77 - FR80 AND BTW STR 3R - 9 R. 8 BUSHING REPAIRS ON LH REAR FUSE 2 SKIN ON FR 77-78-79 AND BTW STR 3L-10L. REPAIR DOUBLERS ON LH FUSE SKIN. DOUBLER #1 ON FR 78 & BTW STR 5L-7L & DOUBLER #2 ON FR 79 & BTW STR 5L-9L
